# SDR IPXA2016030400342

- Difficulty date: February 16, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 15,649 hours, 9,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C2C, MAIN CABIN FLOOR CROSSBEAM RT AT FRAME 79-Y1580 IS CRACKED.  REPAIRED IAW EO A300-5310-59934-B.
